# SDR SWAA2025111223047

- Difficulty date: October 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED 1016 PLUS 14 INCHES RBL 4 WL 208.1 AT PASSENGER CABIN.   REPLACED PLATE LOCATED BTW BS1006 TO BS1030 RBL 4 WL 208.1 AT PASSENGER CABIN IAW SRM 51-10-02-0G-0 ;SRM 51-40-02-0G-0 AND DWG 147A5600 SHEET 32 REV B.
